Log in
Anxiety Support
38,528 members41,314 posts

How do I climb out of this pit?

Was doing well, two years no anti depressants, when I take champix to quit smoking within weeks I feel nothing is right and I have all the nasty symptoms back but far worse than I can remember. Off champix now for two weeks but not getting better, my disability is getting worse too as I don't have the strength to keep battling it

5 Replies
oldestnewest

Hi Loopylou

Sorry after two years you are feeling down

You sound like you could do with a visit to your GP & let them no how bad you are feeling , its not unusual to come of anti depressants & then a few years later need them again & nothing to feel bad about

I understand as well its like a double blow when you have mental illness as well as disabilty , same here & it does take so much out of you , but you have got the strength to battle on , you cant let this beat you !

See your GP , slowly you will gain your strength back , you have done it before & you can & will do it again , everyone is here for you

Keep us updated how you are doing

whywhy

Reply

Thank you for your reply nice to not feel alone in this journey

Reply

Hi. Loopy. Yes, it is like a pit, isn't it? A deep hole that has slippery sides and no handholds! But there is a way up. When poor old Christian in "The Pilgrims Progress" was holed up in Doubting Castle by Giant Despair he suddenly found he had the key all along; in his 'breast' pocket. You have that key also. We all have but we have to find it. What you are going through is something most of us on this site have been through and most have come out or are coping well. You most certainly are not alone!! But the word 'battling' worries me. Look up 'to battle' in the dictionary. "To engage in combat with". Combat takes a lot of energy and leads to more fatigue; more anxiety; more fear. But it is the natural thing to want to do, isn't it? I suggest something entirely different. Stop fighting, battling, go with it, accept how you feel at the moment. You wont always feel this way. Light and hope are always there, but at this moment this will be difficult for you to believe. Loopy is right. If you haven't been back to your GP you should.You may need more or different tabs. Yes, we are all here for you so take heart. Love and blessings. jonathan.

Reply

my daughter went on the tablets to stop smoking and would cry out of the blues. When I asked her what was worrying her, she said nothing was. These tablets can't be right so it was back to the Dr for her. It took time, but she's better now. (what are in these tablets)?

Reply

Feels like I gave up smoking and woke up all my sadness and anxieties, hope she feels better soon, it's made me so bad I have shut down and told my boyfriend I don't know how I feel so might be on my own yet again. Hope time will sort this all out, still not smoking but I am on the edge of it

Reply

You may also like...